| Catalog Number |
6226-2-645 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Injury (2348); Joint Dislocation (2374)
| Date of Event |
12/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Initial procedure was (b)(6) 2017 for left.(b)(6) 2017, the patient was dislocated, but it 's unknown which side is dislocated.Reduced and recovered the next day.